Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Vortices and boundaries


Authors: S. J. Chapman, B. J. Hunton and J. R. Ockendon
Journal: Quart. Appl. Math. 56 (1998), 507-519
MSC: Primary 76B47; Secondary 76A25, 76D17, 82D55
DOI: https://doi.org/10.1090/qam/1637052
MathSciNet review: MR1637052
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper develops a framework in which vortex/boundary interactions can be analysed for the cases of inviscid fluid dynamics and type II superconductors. Comments are made concerning the possibility of reconnection, defined as an interaction in which an initially single-component vortex eventually emerges with two components.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76B47, 76A25, 76D17, 82D55

Retrieve articles in all journals with MSC: 76B47, 76A25, 76D17, 82D55


Additional Information

DOI: https://doi.org/10.1090/qam/1637052
Article copyright: © Copyright 1998 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website